# SDR USAABB00091

- Difficulty date: August 7, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 6 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
